Skip to Content

Will it end up with dry cough if the blood pressure tab is increased by 100%?

Responses (1)

Marvell 19 Jan 2010

Which blood pressure medicine are you taking? Please add answer as a comment.

ramkumar.murthy1 21 Jan 2010

cardace 2.5 is the BP tab presently being taken.

Marvell 26 Jan 2010

So your new dose will be Cardace 5mg (Ramipril) - no it won't necessarily cause cough with the dose increase.

ramkumar.murthy1 16 Feb 2010

cardace is increased from 1.25 to 2.50 mg.When contacted an ENT specialist for throut pain,the Dr had gone through my previous record.He had reported about cardace's effect as "ACE inhibitor induced dry cough" and prescribed an alternate ie telema 40 mg.Now i am comfortable.You have suggested that no problem with cardace.However i have to contact my earlier Dr.What to say if he asks why i had changed cardace to telema 40 mg

Marvell 27 Feb 2010

Just tell him that an ENT specialist changed your medication ... there should be no problem.

ramkumar.murthy1 28 Feb 2010

ok sir,i do that.thank you very much

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions